# SDR SWAA2019031230540

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 42,481 hours, 22,162 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: BAC27DCT614
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LEADING EDGE FLAPS TRANSIT INDICATION ON APPROACH.  R&R S172 LEADING EDGE FLAP 3 RETRACT SENSOR PER AMM.
